# SDR SWAA2021090303915

- Difficulty date: August 4, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 57,802 hours, 35,522 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Plate
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND HORIZONTAL STABILIZER FORWARD UPPER SLIDE SEAL PLATE IS CRACKED. ; / [01] REMOVED AND REPLACED RIGHT HAND HORIZONTAL STABILIZER FORWARD UPPER SLIDE SEAL PLATE PER AMM 53-31-31-000-802 AND AMM 53-31-31-400-802; [02] INSPECTION COMPLETE
